# SDR FDEA2020072311615

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,842 hours, 21,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Underserviced
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE ON FINAL.  PERFORMED QRH.  BNA U  BITE OF FSEU #1 SHOWED FLAP DISAGREE.   FIM 27-51-00 FIG. 105,  NO AFT FLAP TRANSMISSION  OVERLOAD INDICATORS ARE TRIPPED.  FOUND SEVERAL AFT  FLAP BALLSCREW,  GIMBALS AND GEARBOXES NEEDING  SERVICED.  LUBRICATED AND SERVICED LEFT AND RIGHT  AFT FLAP BALLSCREW, GIMBALS AND GEARBOXES AS  REQUIRED IAWAMM 12-21-09.  RAN FLAPS , SLATS  THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED IAW AMM 27-50-00.
